Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 41, NWS Amarillo, TX

June 12, 201112 counties in Texas; Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Jun 12, 2011, 3:26 AM CDT for 12 counties in Texas; Cimarron County, Texas County, Oklahoma. It took effect at Jun 12, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2011, 3:26 AM CDT (08:26 UTC)
In effect from
Jun 12, 2011, 12:00 PM CDT
Expired
Jun 12, 2011, 9:00 PM CDT
In force
9 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
137 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
3229 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WWUS84 KAMA 120826
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
326 AM CDT SUN JUN 12 2011

OKZ001-002-TXZ001>003-006>008-011>013-016>018-122100-
/O.UPG.KAMA.FW.A.0038.110612T1700Z-110613T0200Z/
/O.NEW.KAMA.FW.W.0041.110612T1700Z-110613T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
326 AM CDT SUN JUN 12 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN
AND CENTRAL OKLAHOMA AND TEXAS PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN
AND CENTRAL OKLAHOMA AND TEXAS PANHANDLES. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS. IN TEXAS...
  DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... 
  OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL...ARMSTRONG. 

* WIND: SOUTHWEST WINDS IN THE 15 TO 30 MPH RANGE WITH HIGHER GUSTS
  WILL BE COMMON. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 20 MPH
  LATER THIS EVENING.

* HUMIDITY: RELATIVE HUMIDITY VALUES WILL FALL INTO THE 5 TO 15
  PERCENT RANGE. RELATIVE HUMIDITIES SHOULD RECOVER TO ABOVE 20
  PERCENT LATER IN THE EVENING.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP BY EARLY THIS
  AFTERNOON...THEN CONTINUE THROUGH THE EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING
WILL CREATE RED FLAG CONDITIONS. AVOID ACTIVITIES THAT PROMOTE OPEN
FLAMES AND SPARKS. 

&&

$$

LG
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
1 follow-up statement
253 
WWUS84 KAMA 122000
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
300 PM CDT SUN JUN 12 2011

OKZ001-002-TXZ001>003-006>008-011>013-016>018-130800-
/O.NEW.KAMA.FW.A.0039.110613T1700Z-110614T0200Z/
/O.CON.KAMA.FW.W.0041.000000T0000Z-110613T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
300 PM CDT SUN JUN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL
OKLAHOMA AND TEXAS PANHANDLES... ...FIRE WEATHER WATCH IN EFFECT FROM
MONDAY AFTERNOON THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER
WATCH FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES...WHICH IS IN
EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE WESTERN
AND CENTRAL OKLAHOMA AND TEXAS PANHANDLES.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS. IN TEXAS...
  DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... 
  OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL...ARMSTRONG. 

* WIND: SOUTHWEST WINDS IN THE 15 TO 30 MPH RANGE WITH HIGHER
  GUSTS WILL BE COMMON. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 
  20 MPH LATER THIS EVENING. 

* HUMIDITY: RELATIVE HUMIDITY VALUES WILL FALL INTO THE 5 TO 15 
  PERCENT RANGE. RELATIVE HUMIDITIES SHOULD RECOVER TO ABOVE 20 
  PERCENT LATER IN THE EVENING.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE
  EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING
WILL CREATE RED FLAG CONDITIONS. AVOID ACTIVITIES THAT PROMOTE
OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ003-TXZ004-005-009-010-014-015-019-020-130800-
/O.NEW.KAMA.FW.A.0039.110613T1700Z-110614T0200Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
300 PM CDT SUN JUN 12 2011

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE
OKLAHOMA AND TEXAS PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

* AFFECTED AREA: IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE...
  LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY...
  COLLINGSWORTH. 

* WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF UP TO 40 MPH
  ARE LIKELY MONDAY AFTERNOON AND EARLY EVENING.

* HUMIDITY: MINIMUM HUMIDITY LEVELS WILL BE BETWEEN 5 AND 15 PERCENT
  ON MONDAY.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP DURING
  THE LATE MORNING HOURS ON MONDAY THEN CONTINUE THROUGH THE EARLY
  EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

RTW

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 12, 2:58 AM CDT, 28 minutes earlier.

Area forecast discussion, Jun 12, 2:58 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
258 AM CDT SUN JUN 12 2011

.DISCUSSION...
SURFACE LOW OVER THE SOUTHWEST TEXAS PANHANDLE IS EXPECTED TO
REDEVELOP OVER NORTHEAST NEW MEXICO OR SOUTHEAST COLORADO BY
LATER THIS AFTERNOON. UPPER TROUGH OVER THE WESTERN U.S. WILL
HELP TO INTENSIFY THE LOW AS IT REDEVELOPS FURTHER NORTHWEST WITH
FALLING HEIGHTS SPREADING ACROSS THE ROCKIES. THIS SHOULD HELP
THE SOUTHWEST WINDS TO INCREASE...ESPECIALLY ACROSS THE WEST AND
CENTRAL PANHANDLES. WILL GO AHEAD AND SWITCH THE FIRE WEATHER
WATCH OVER TO A RED FLAG WARNING FOR TODAY. THESE SOUTHWEST WINDS
WILL ALSO ALLOW TEMPERATURES TO SOAR. SOME RECORDS COULD BE BROKEN
AT DALHART AND BORGER.

RECORD HIGHS FOR TODAY:

AMARILLO....105 SET IN 1924.
DALHART.....99 SET IN 1953.
BORGER......99 SET IN 1953.

UPPER LEVEL RIDGE WILL STAY ANCHORED OVER NORTHERN MEXICO OR
TEXAS THROUGH THIS FORECAST. THIS WILL PUT THE PANHANDLES ON THE
NORTH OR NORTHWEST FRINGE OF THE HIGH. THE PANHANDLES MAY NOT BE
COMPLETELY SHELTERED FROM ANY SHORT WAVE TROUGHS THEY MAY TRY TO
MOVE ALONG THE EDGE OF THE HIGH. BUT BELIEVE THAT THE BEST
CHANCES OF ANY PRECIPITATION WILL BE TO THE NORTH OF OUR AREA.
SOME MODELS ARE WETTER THAN OTHERS THROUGH THIS FORECAST. FOR NOW
WILL KEEP WITH A DRY FORECAST AS THE DEVIL WILL BE IN THE DETAILS
AND IT IS TOO FAR OUT TO TRY TO DECIDE IF EVERY LITTLE WAVE THAT
MOVES NEAR THE PANHANDLES WILL PRODUCE SOME RAIN. ONE SUCH DETAIL
WILL BE MONDAY AFTERNOON. THE NAM MODEL WANTS TO DEVELOP SOME RAIN
ALONG A DRYLINE...BUT OTHER MODELS SAY THAT THIS IS NOT GOING TO
HAPPEN. AGAIN...WILL BE ON THE SKEPTICAL SIDE AS THERE MAY BE A CAP
TO OVERCOME.  A COLD FRONT WILL MOVE THROUGH THE PANHANDLES TUESDAY
NIGHT AS A SHORT WAVE TROUGH PASSES US BY TO THE NORTH. THE FLOW
ALOFT BRIEFLY BECOMES WEST NORTHWEST WEDNESDAY AND THURSDAY WHICH
WOULD NORMALLY PULL SOME SHOWERS AND THUNDERSTORM OFF OF THE
MOUNTAINS TOWARD THE PANHANDLES. BUT IT LOOKS LIKE MOISTURE MAY BE
LACKING...SO AGAIN WILL KEEP THE FORECAST DRY.

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WEST
AND CENTRAL PANHANDLES TODAY AS SOUTHWEST WINDS INCREASE INTO
THE 15 TO 30 MPH RANGE WITH HIGHER GUSTS AND LOWEST RELATIVE
HUMIDITY VALUES FALL INTO THE 5 TO 15 PERCENT RANGE. ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE AGAIN ON
MONDAY AS STRONGER WINDS CONTINUE ALONG WITH LOW RELATIVE
HUMIDITIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX               101  66 102  66  97 /   5   5   5   5   5
BEAVER OK                 101  67 103  68  98 /  10  10  10   5   5
BOISE CITY OK              96  56 100  59  95 /   5  10   5   5   5
BORGER TX                 104  76 104  71  98 /   5   5   5   5   5
BOYS RANCH TX             104  63 105  58  99 /   5   5   5   5   5
CANYON TX                 102  62 101  58  99 /   5   5   5   5   5
CLARENDON TX              103  68 103  71  99 /   5   5   5   5   5
DALHART TX                102  55 101  59  96 /   5  10   5   5   5
GUYMON OK                 101  56 107  59  99 /   5  10   5   5   5
HEREFORD TX               101  63 102  58  98 /   5   5   5   5   5
LIPSCOMB TX               103  67 101  66  94 /   5   5  10   5   5
PAMPA TX                  101  70  97  65  95 /   5   5   5   5   5
SHAMROCK TX               103  69 101  75  98 /   5   5   5   5   5
WELLINGTON TX             104  68 104  76 102 /   5   5   5   5   5

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
     SMITH...HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...
     POTTER...RANDALL...SHERMAN.

OK...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: CIMARRON...TEXAS.

&&

08/15
Hazardous weather outlook, Jun 11, 10:55 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1055 PM CDT SAT JUN 11 2011

OKZ001>003-TXZ001>020-121100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1055 PM CDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN OKLAHOMA
PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE THROUGH TONIGHT. SOME
OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS.

ALSO...BREEZY SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE
EXPECTED. BOATERS SHOULD EXERCISE CAUTION ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE SUNDAY AND
MONDAY MAINLY ACROSS THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA
PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. A
FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY FOR THE WESTERN AND
CENTRAL PARTS OF THE PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS SUNDAY AND MONDAY.

JACKSON

In the hours before

Local storm report, Jun 11, 9:29 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
929 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             4 S FOLLETT             36.38N 100.14W
06/11/2011  E1.50 INCH       LIPSCOMB           TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1100320

JACKSON
Local storm report, Jun 11, 9:42 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
942 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             BEAVER                  36.81N 100.52W
06/11/2011  E1.00 INCH       BEAVER             OK   PUBLIC

            PEA TO QUARTER SIZE HAIL.

&&

EVENT NUMBER AMA1100321

CLK
Local storm report, Jun 11, 11:20 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1120 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             BOOKER                  36.46N 100.54W
06/11/2011  E0.88 INCH       LIPSCOMB           TX   EMERGENCY MNGR

0616 PM     HAIL             1 E BOOKER              36.46N 100.52W
06/11/2011  E1.00 INCH       LIPSCOMB           TX   STORM CHASER

0618 PM     HAIL             BOOKER                  36.46N 100.54W
06/11/2011  E1.00 INCH       LIPSCOMB           TX   EMERGENCY MNGR

            NICKEL TO QUARTER SIZE HAIL FALLING.

0622 PM     HAIL             4 E BOOKER              36.46N 100.47W
06/11/2011  E1.75 INCH       LIPSCOMB           TX   STORM CHASER

0628 PM     HAIL             SPEARMAN                36.20N 101.19W
06/11/2011  E1.00 INCH       HANSFORD           TX   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL FALLING.

0631 PM     HAIL             5 ESE BOOKER            36.43N 100.46W
06/11/2011  E1.50 INCH       LIPSCOMB           TX   STORM CHASER

0634 PM     HAIL             SPEARMAN                36.20N 101.19W
06/11/2011  E1.00 INCH       HANSFORD           TX   EMERGENCY MNGR

0657 PM     HAIL             WAKA                    36.28N 101.05W
06/11/2011  E1.50 INCH       OCHILTREE          TX   TRAINED SPOTTER

0703 PM     HAIL             DARROUZETT              36.45N 100.33W
06/11/2011  E0.75 INCH       LIPSCOMB           TX   TRAINED SPOTTER

0714 PM     HAIL             3 N DARROUZETT          36.49N 100.33W
06/11/2011  E2.00 INCH       LIPSCOMB           TX   STORM CHASER

0720 PM     TSTM WND DMG     3 W DARROUZETT          36.45N 100.38W
06/11/2011                   LIPSCOMB           TX   LAW ENFORCEMENT

            BARN ROOF BLOWN OFF.

0749 PM     TORNADO          3 NW FOLLETT            36.46N 100.18W
06/11/2011                   LIPSCOMB           TX   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE IS REPORTING A RAIN WRAPPED
            TORNADO ON THE GROUND.

0750 PM     TORNADO          5 N BOYD                36.77N 100.82W
06/11/2011                   BEAVER             OK   STORM CHASER

            BRIEF TORNADO AND BECAME RAIN WRAPPED.

0754 PM     HAIL             6 NNE DARROUZETT        36.53N 100.28W
06/11/2011  E4.50 INCH       BEAVER             OK   LAW ENFORCEMENT

0757 PM     HAIL             PERRYTON                36.39N 100.80W
06/11/2011  E1.00 INCH       OCHILTREE          TX   LAW ENFORCEMENT

0804 PM     HAIL             5 W BEAVER              36.81N 100.61W
06/11/2011  E4.50 INCH       BEAVER             OK   EMERGENCY MNGR

            GOLFBALL TO SOFTBALL SIZE HAIL.

0810 PM     HAIL             3 S PERRYTON            36.35N 100.80W
06/11/2011  M1.75 INCH       OCHILTREE          TX   TRAINED SPOTTER

0815 PM     HAIL             4 W BEAVER              36.81N 100.60W
06/11/2011  E1.75 INCH       BEAVER             OK   EMERGENCY MNGR

0818 PM     HAIL             TYRONE                  36.96N 101.07W
06/11/2011  E1.00 INCH       TEXAS              OK   EMERGENCY MNGR

0825 PM     TSTM WND GST     1 SSW BEAVER            36.80N 100.53W
06/11/2011  M70 MPH          BEAVER             OK   MESONET

0829 PM     HAIL             BEAVER                  36.81N 100.52W
06/11/2011  E1.75 INCH       BEAVER             OK   LAW ENFORCEMENT

0830 PM     HAIL             1 S BOOKER              36.44N 100.54W
06/11/2011  E1.00 INCH       LIPSCOMB           TX   LAW ENFORCEMENT

0831 PM     HAIL             BOOKER                  36.46N 100.54W
06/11/2011  E1.00 INCH       LIPSCOMB           TX   FIRE DEPT/RESCUE

            ROTATING WALL CLOUD WITH THIS STORM.

0840 PM     HAIL             BEAVER                  36.81N 100.52W
06/11/2011  M1.00 INCH       BEAVER             OK   PUBLIC

0840 PM     TSTM WND DMG     2 SE FORGAN             36.89N 100.51W
06/11/2011                   BEAVER             OK   BROADCAST MEDIA

            OVERTURNED IRRIGATION EQUIPMENT. REPORT RELAYED BY
            BROADCAST MEDIA.

0843 PM     HAIL             FORGAN                  36.91N 100.54W
06/11/2011  E1.25 INCH       BEAVER             OK   EMERGENCY MNGR

0852 PM     HAIL             5 S DARROUZETT          36.37N 100.33W
06/11/2011  E1.00 INCH       LIPSCOMB           TX   TRAINED SPOTTER

            PEA SIZE HAIL COVERING THE GROUND. SOME OF THE HAIL WAS
            QUARTER SIZE.

0906 PM     HAIL             8 S DARROUZETT          36.33N 100.33W
06/11/2011  E4.50 INCH       LIPSCOMB           TX   LAW ENFORCEMENT

0922 PM     HAIL             BEAVER                  36.81N 100.52W
06/11/2011  E1.00 INCH       BEAVER             OK   PUBLIC

            PEA TO QUARTER SIZE HAIL.

0928 PM     HAIL             4 S FOLLETT             36.38N 100.14W
06/11/2011  E1.50 INCH       LIPSCOMB           TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1100292 AMA1100293 AMA1100294 AMA1100295 AMA1100296
AMA1100297 AMA1100298 AMA1100299 AMA1100301 AMA1100300 AMA1100305
AMA1100302 AMA1100304 AMA1100303 AMA1100306 AMA1100308 AMA1100307
AMA1100310 AMA1100309 AMA1100313 AMA1100311 AMA1100314 AMA1100312
AMA1100316 AMA1100319 AMA1100315 AMA1100317 AMA1100318 AMA1100321
AMA1100320

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:04 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree56 min
Jun 11, 7:29 PM CDTTornado WarningAMALipscomb31 min
Jun 11, 8:00 PM CDTTornado WarningAMALipscomb30 min
Jun 11, 8:02 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree58 min
Jun 11, 8:53 PM CDTSevere Thunderstorm WarningAMALipscomb56 min
Jun 12, 3:00 PM CDTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more14 hr
Jun 11, 7:24 PM CDTTornado WarningAMABeaver, Texas51 min
Jun 11, 8:07 PM CDTTornado WarningAMABeaver23 min
Jun 11, 8:18 PM CDTSevere Thunderstorm WarningAMABeaver, Texas26 min
Jun 11, 8:29 PM CDTSevere Thunderstorm WarningAMABeaver61 min
Jun 11, 9:19 PM CDTSevere Thunderstorm WarningAMABeaver39 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningAMABeaver5 min

Nearby

Red Flag Warnings in Texas, 2011Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.